formed bag under the eye, went to plastic surgeon to talk about eye lid surgery, he said I had to wait until the jervederm left, he would not to the injection to get rid of it because too much fluid would have no way of knowing where the orginial site was injected. what can I do I can go around likt this never had bags in my life, and I am desperate to do something
Juvaderm Too Close to the Eye Formed Bag
Doctor Answers (8)
Filler that caused "Bags"
If the new "bags" that are under your eyes are due to an HA filler like Juvederm you can have Hyaluronidase injected to dissolve the product. I recommend you follow up with the provider who injected you. The other option is to wait until the product absorbs, which could be 6 to 12 months...
Hope this helps.
Web reference: http://marinaplasticsurgery.com/
Excess Juvederm and Restylane can be treated by hyaluronidase
hyaluroindase is an enzyme that can dissolve excess Restylane or Juvederm. Once that is done, you can retreat with fillers once again. It's wise to allow several days before injecting new filler.
Web reference: http://www.thenyac.com/restylane/index.html
Best Treatment for "Eye Bag" Swelling After Juvederm Injections
Sorry to hear about your Juvederm under eye "bag". This can happen with any hyaluronic acid filler, but is more common with Juvederm due to it's stronger attraction to water molecules after injected. In the future, stick to Restylane in this delicate area.
We have treated a few patients with Fraxel repair (fractionated CO2 laser) with good response. The alternative is waiting for the puffiness to resolve. Good luck and be well.
You might also like...
Lower Eyelid Bags Secondary to Juvederm Injections.
Juvederm bags are not a surgical problem. You have two choices: 1) Wait for the Juvederm to absorb or 2) Find out where the Juvederm was placed and then have hyaluronidase injected. If this is successful, you probably will not need surgery.
Can you go back to the original doctor?
The original doctor should have notes to exactly where you were injected, so that hyaluronidase will be effective. But the surgeon is right, you do need to fix this problem before considering eye surgery. In general injecting under the eyes requires a very skilled injected, i often use Restylane or Prevelle Silk in that area instead of Juvederm as I find it has less side effects. Good luck!
it is difficult to know where the original doctor injected the filler.
In the eyelid one can sometime feel the juvederm and inject the area. Hyalurinidase will disolve the filler only.
One needs to be conservative in injections and may do it more than once.
Swelling below the eye following juvederm
I have seen patients who had juvederm injected into the "tear trough" below the lower eyelid develop significant swelling or edema in the area that can persist for months. The absorption of juvederm can be hastened by injecting the area with hyaluronidase. It is difficult for a physician who did not perform the original treatment to know exactly where to inject the hyaluronidase to give you the best possible result and you would be well advised to return to the original physician for this if possible.
Juvederm will go away after time
I understand that you'd like the bag gone right away and you might want to call around to find a Dermatologist that specializes in treating filler reactions and removing fillers with hyaluronidase. This isn't a plastic and cosmetic surgery issue and I am in agreement with the surgeon as I have declined to do similar treatments for numerous patients and have instead told them what I mentioned above.
Sometimes the safest and the most difficult thing for surgeons and patients alike is to wait patiently. We do know that if you just wait...all the Juvederm will go away.
Web reference: http://www.drfpalmer.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.